# SDR SWIA200210519

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 14,603 hours, 14,367 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 601R593201
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUCT FAIL LIGHT AND MESSAGE RIGHT SIDE WITH WING ANTI-ICE ON.  REMOVED ALL RIGHT LEADING EDGES AND INSPECTED PICCOLO TUBES FOR CRACKS, NONE NOTED.  REMOVED AND REPLACED RIGHT WING DUCT LEAK SENSORS IAW 30-11-41.  COMPLIED WITH OPS CHECK OF WING ANTI-ICE SYSTEM IAW 30-11-41.  OPS CHECK GOOD.  P/N:  601R59320-1.
